Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Suggest treatment for inflammation of leg and buttocks

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 3314 Questions
Question
Unbearable peri, hip, leg. foot pain. Burning. "Woke up" after 2008 5 & 6th thoracic back surgery in late 2013. New brain damage also. Memory area mostly. Paraplegic, but can stand up. Original slipped disc. Now w/displaced hardware. Complicated with old hidden herpes case that in later years I had taken the innocultion against, (an error). Now inflammed left leg, peri and buttocks. YYYY@YYYY
Posted Fri, 29 Aug 2014 in Accident and Emergency
 
 
Answered by Dr. Suresh Heijebu 2 hours later
Brief Answer:
VALCYCLOVIR AND PREGABALIN CAN HELP

Detailed Answer:
Hi Madam.
I have carefully gone through your query and understand your concern.

As per your clinical history ,your symptoms in my opinion point to "POST HERPETIC NEURALGIA"/shingles,which is reactivation of latent herpes virus infection in the region of thoracic pain.

This reactivation is most likely due to the spinal injury and its subsequent surgery.

This condition can present with intense pain along the hip,buttocks with varied inflammatory symptoms.

This hidden herpes can definitely complicate your spinal recovery.

Spread of infection to brain can provoke seizures.controlling this reactivated infection can control the pain,seizures as well as the further neural/spinal damage.

I would like to start you on tab Valcyclovir 1 gm twice a day(instead of acyclovir which has higher incidence of side effects to control the viral infection) for 2-3 weeks plus tab Pregabalin 150mg twice day (to control pain and seizures) and inj Methylcobalamin 500mcg one inj a day for 30 days (to prevent spinal cord damage subsequent to disc slippage and virus damage).

I request you to discuss this treatment protocol with your physician.

This protocol of management can clearly eliminate all your symptoms and improve your overall health condition.

Valcyclovir is an easily available drug under prescription,and should not pose any problems for purchasing it in your own country.

I think this info is helpful to you.

In case of further queries you can contact me by logging into http://bit.ly/drsureshheijebu.
Wish you a good health ,
Thank you



Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for inflammation of leg and buttocks 3 days later
Thank you for discussion. It took me months of laying in pain to think of this relationship. ie Paraplegic w/6th "failed" thoracic spinal surgery in horrendous hip, peri, leg, foot pain and red inflammation on normally pink skin. Complicated by hidden herpes (took innoculation after had case for years) And now brain damage and seizures ( herpes again, explains that).
When I explain this to Drs, so far, they hardly believe the screaming, burning pain. Only one would give me "some" Acyclovir. NOT enough, and new brain buzzing (pre-seizure) starting again. My old outbreaks used to take a lot of it to get rid outbreak.
I will keep going to Dr. after Dr. until I find one that will help - I guess. We tried Standford.
Had a new house move - but will try and get this information printed up.
Thank you again. Iife is not worth living in this condition, and mind destruction, but you give me hope and constant nerve pain.
Has anyone else done this to themselves? I was stupid! There was a warning, before that shot.
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Emergency Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor